I have seen several doctors, including my family doctor. It all started after the birth of my twins in 1997. I had spinal fluids leaking from my back, then had seizures for many years. In 2001 I had my gall bladder removed, Since I have had right side numbness in my hand and pain in my shoulder, numbness in my upper thigh, I have a lump on the back side of my head that has grown quite a bit in the past month or so, It has been there for years, it has now started worrying me more, there never use to be pain there now there is pain located where the lump is. It doesn't move around, it is hard in the center and soft around it. I have had lower back pain near the kidneys for a few months now, I have had shortness of breath and was put on an inhaler, I was diagnosed with pluritis or pleuracy about a year ago. The seizures have been gone now for the last 8 or more years. I have a red patch area on my neck in the front and my weight has been fluctuating a lot. I have foul smelling bowel movements and a greasy or mucus look to my bowel movements. I get my menstrual cycle maybe once a year if I am lucky. It has been irregular for the past 10 years and have been told I am going through menopause. Now I am 36 years old at the time that I was diagnosed with this I was 26. Now tell me what 26 year old goes through menopause? Lately I have been tired and weak, I had never missed work and now can't get motivated. I am short of breath and that lump on my head is getting worse.
I have been given these diagnosis to my symptoms, not one related.
I have been told for the numbness in my right side it is due to my clothing being to tight.
The shortness of breath is from lack of excercise.
The lump in my head is nothing to worry about, it may be just a fatty tissue.
My menstrual cycle not coming is early menopause.
The seizures I was having earlier on, caused by stress.
The red patch on my neck below my jaw line, may be caused from my make up or soap. (I rarely wear make up.)
I was medicated for years for the seizures, constantly switching my medicine because it wasn't working. Topamax and Dylantin, there were a few more that I had used. The Topamax was the last one and it caused me to get sicker. I finally found a Dr. That agreed to take me off from it gradually I did. I haven't had a seizure since.
Can anyone here help me at all?
I have seen now 9 Doctors.
Not one with an answer.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?